Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 6, NWS Albuquerque, NM

July 13, 2011Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 13, 2011, 12:17 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 12:17 PM MDT (18:17 UTC)
Expired
Jul 13, 2011, 2:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 12:55 PM MDTFLASH FLOOD8 Ne Ruidoso, NMFLOODING ON A RANCH ALONG U.S. 70 AT MILE MARKER 268.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
2121 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WGUS55 KABQ 131817
FFWABQ
NMC027-132015-
/O.NEW.KABQ.FF.W.0006.110713T1817Z-110713T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1217 PM MDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 215 PM MDT

* AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR RUIDOSO DOWNS...OR ABOUT 6 
  MILES EAST OF RUIDOSO. THE STORMS PRODUCING VERY HEAVY RAIN WERE 
  MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS MAY EXCEED ONE INCH
  OVER THE WHITE BURN SCAR AREA. 

  THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
  DOWNS...HIGHWAY 70 AND RIO RUIDOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN 
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN 
AREA.

&&

LAT...LON 3345 10567 3345 10547 3331 10546 3331 10567

$$
1 follow-up statement
640 
WGUS75 KABQ 131904
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 PM MDT WED JUL 13 2011

NMC027-132015-
/O.CON.KABQ.FF.W.0006.000000T0000Z-110713T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
104 PM MDT WED JUL 13 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 100 PM MDT...THE EMERGENCY MANAGER OF LINCOLN COUNTY REPORTED A 
THUNDERSTORM PRODUCING FLASH FLOODING ALONG U.S. 70 AT MILE MARKER
268. WATER WAS FLOODING A RANCH. THE STORMS PRODUCING FLASH FLOODING 
WERE MOVING NORTHEAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTH CENTRAL LINCOLN COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ADDITIONAL
THUNDERSTORMS WERE DEVELOPING ACROSS THE WARNED AREA. VERY HEAVY
RAINFALL FROM THESE STORMS WILL PRODUCE FLASH FLOODING.

&&

LAT...LON 3345 10567 3345 10547 3331 10546 3331 10567

$$

40

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:30 AM MDT, 8 hours 47 minutes earlier.

Area forecast discussion, Jul 13, 3:30 AM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT WED JUL 13 2011

...FLASH FLOOD THREAT FOR BURN SCARS FOCUSED IN NRN SACS TODAY...

.DISCUSSION...
YESTERDAY WAS QUITE THE DISAPPOINTMENT IN THUNDERSTORM COVERAGE AS
DRIER AIR INFILTRATED WRN NEW MEXICO MUCH SOONER THAN EXPECTED. BUT
THIS WILL NOT DISCOUNT THE POTENTIAL THREAT FOR FLASH FLOODING NEAR
BURN SCARS THIS AFTERNOON/EVENING WITHIN THE SACRAMENTO MOUNTAINS...
PARTICULARLY THE FORMER WHITE AND DONALDSON WILDFIRES. WILL POST A
FLASH FLOOD WATCH FOR THESE AREAS FROM 18Z THROUGH 03Z/THU. PRIMARY
FORECAST CHALLENGES CONTINUE TO FOCUS ON DIURNAL POPS AND TEMPS.

LATEST WATER VAPOR LOOP INDICATES DRIER AIR PUNCHING INTO WRN NEW
MEXICO AS SOUTHWEST FLOW PERSISTS. THE MONSOONAL PLUME IS ORIENTED
ALONG A LINE FROM THE OK/TX PANHANDLES INTO SC/SE NEW MEXICO. THE
THREAT FOR STORMS WILL DECREASE IN THE WEST DUE TO LESS AVAILABLE
MOISTURE...HOWEVER SURFACE DEW POINTS REMAIN SUFFICIENT TO ALLOW A
BOUT OF ISOLATED ACTIVITY DURING PEAK HEATING. AFTERNOON MIXING IS
ALSO EXPECTED TO HINDER COVERAGE. THE BEST THREAT FOR STORMS SHOULD
BE ALONG THE ERN SLOPES OF THE CENTRAL MT CHAIN TODAY. PRECIPITABLE
WATER WILL BE SLIGHTLY ABOVE ONE INCH IN THIS SAME REGION AND INTO
THE PLAINS. LOCALLY HEAVY RAINFALL WILL POSE A THREAT TO BURN SCARS
AND THUS A FLASH FLOOD WATCH HAS BEEN POSTED AS MENTIONED EARLIER.
HIGH TEMPS WILL GENERALLY BE A FEW DEGREES EITHER SIDE OF SEASONAL
NORMALS.

UPPER HIGH TO THE EAST WILL CONSOLIDATE INTO NORTHWEST TX/WRN OK
THIS EVENING/THURSDAY. THIS SHOULD ALLOW THE MOISTURE PLUME TO BE
MORE ORIENTED FROM NORTH TO SOUTH ACROSS THE CENTRAL PARTS OF THE
FORECAST AREA. THE 00Z KABQ SOUNDING INDICATED A SIZABLE DROP FOR
PRECIPITABLE WATER...BUT IT APPEARS VALUES COULD REBOUND FROM THE
CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY PER THE LATEST NAM12.
THIS MAY POSE AN INCREASED THREAT FOR HEAVY RAINFALL FOR THE OSHA...
PACHECO AND POSSIBLY LAS CONCHAS BURN SCARS DURING THUR AFTERNOON/
EVENING. WILL NEED TO MONITOR THIS CLOSELY AS PWATS ARE PROGGED TO
EXCEED ONE INCH.

IT APPEARS FRIDAY COULD BE THE ONSET OF RECYCLE MODE FOR THE LAND
OF ENCHANTMENT AS THE UPPER HIGH MIGRATES INTO THE CENTRAL UNITED
STATES...BUT MORE IMPORTANTLY...THE RIDGE AXIS CHOKES OFF THE FLOW
OF MOISTURE NORTHWARD INTO THE AREA. THE LINGERING DEEP MID/UPPER
LEVEL MOISTURE PLUME...OR WHAT MAY BE LEFT OF IT...WILL GENERALLY
BE ORIENTED FROM THE SANGRES TO THE UPPER GILA REGION. THIS SHOULD
PLACE THE BEST THREAT FOR QPF ACROSS THE HIGH TERRAIN WITH LIMITED
CHANCES IN THE ERN PLAINS. PWATS ARE ADVERTISED TO DROP TO AROUND
THREE-QUARTERS OF AN INCH...ULTIMATELY REDUCING THE HEAVY RAINFALL
THREAT. IT IS IMPORTANT TO NOTE THOUGH...ONE SHOULD NOT LET THEIR
GUARD DOWN BECAUSE ANY SLOW-MOVING STORMS WILL STILL BE CAPABLE OF
BRIEF HEAVY RAINFALL. RUNOFF WILL RESPOND INCREDIBLY FASTER ACROSS
AND DOWNSTREAM FROM BURN SCARS.

GIVEN THE CURRENT DROUGHT SITUATION...HATE TO BE THE MESSENGER AS
FAR AS PRECIPITATION CHANCES FOR THE UPCOMING WEEKEND INTO EARLY
NEXT WEEK. THE HIGH WILL STRENGTHEN CONSIDERABLY OVER THE CENTRAL
GREAT PLAINS...CONTINUING THE BLOCKING PATTERN FOR DEEP MOISTURE
ADVECTION INTO THE STATE. WITH A LACK OF REPLENISHMENT...RECYCLE
MODE WILL EVENTUALLY TAKE A SLOW TOLL ON PCPN CHANCES. ATTM...THE
BEST CHANCES WILL BE IN THE WRN ZONES WHILE THE PLAINS REMAIN HOT
AND PARCHED. DPORTER

&&

.AVIATION...
EXPECTING VFR CONDITIONS TO BE THE RULE OVER THE NEXT 24 HOURS...BUT
IN BRIEF INSTANCES ACROSS ROUGHLY THE N AND E HALVES OF NM ISOLATED
TO SCT SHOWER AND T STORM ACTIVITY WILL CREATE SOME MVFR CIGS AND
HIGHER MT OBSCURATIONS. KLVS AND POSSIBLY KROW AND KSAF WILL BE THE
MOST FAVORED SITES FOR T STORM IMPACTS...THOUGH AT LEAST WESTERN
PORTIONS OF FCST AREA LIKELY TO SOMEWHAT LESS STORM COVERAGE TODAY
COMPARED TO THE LAST DAY OR TWO. ACTIVITY SHOULD DIMINISH SOMEWHAT
OVERNIGHT...ESPECIALLY W AND N.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...
WEATHER MODELS STILL INDICATE LESS T STORM COVERAGE AND LOWER
RAINFALL TOTALS TODAY AND THE REST OF THE WEEK COMPARED TO TUE AND
ESPECIALLY MON. MID LEVEL DRYING WAS MORE AGGRESSIVE ACROSS ROUGHLY
W HALF OF NM THAN EARLIER ANTICIPATED...BUT A GENERAL SSW TO NNE AND
OCCASIONALLY S TO N FLOW ALOFT SHOULD ALLOW A SOMEWHAT DIMINISHED
MOIST PLUME TO HOVER AND OCCASIONALLY WAVER BACK AND FORTH ACROSS N
AND CENTRAL NM THE REST OF THE WEEK AND PERHAPS INTO THE WEEKEND.
FOR THE REST OF THIS WEEK IT LOOKS LIKE RH RECOVERIES SHOULD RANGE
FROM FAIR TO VERY GOOD WITH THE GREATER RECOVERIES MOST LIKELY
ACROSS THE N AND E...ESPECIALLY WHERE SIGNIFICANT WETTING OCCURS THE
PREVIOUS DAY. AS THE UPPER HIGH CENTER E OF THE STATE REPOSITIONS
ITS RIDGE ORIENTATION SOMEWHAT DURING OR A BIT BEFORE THE WEEKEND...
THERE MAY BE A RELATIVELY MODEST UPTICK IN MOISTURE TRANSPORT. BUT
THAT WILL BE FOLLOWED BY WHAT IS STILL STRONGLY PORTRAYED BY THE
MODELS AS STRONG WESTWARD RIDGE BUILDING ACROSS NM FOR MUCH OF NEXT
WEEK. CONFIDENCE IS MODERATE FOR THIS WEEK/S SCENARIO...BUT SOMEWHAT
HIGHER FOR THE OVERALL DRYING TREND NEW MEXICO SHOULD SEE NEXT WEEK
AS MUCH OF ANY REMAINING MOISTURE FLOW FROM MEXICO GETS CUTOFF BY
THE E TO W RIDGE BUILDING OVER THE STATE. ONE THING TO BE WATCHFUL
FOR WOULD BE EASTERLY WAVES ORIGINATING FROM THE GULF OF MEXICO
ROTATING AROUND THE UPPER HIGH AND PERHAPS IMPACTING PORTIONS OF THE
FORECAST AREA...ESPECIALLY IF THOSE EASTERLY WAVES CAN INTRUDE
NORTHWESTWARD INTO ANY WEAKNESSES IN THE UPPER RIDGE. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  90  61  90  61 /  10  10   5   5
DULCE...........................  86  50  87  50 /  20  20  20  20
CUBA............................  88  54  88  55 /  30  20  20  20
GALLUP..........................  86  51  86  49 /  10   5  10   5
EL MORRO........................  81  47  82  47 /  10  10  20  10
GRANTS..........................  87  54  87  53 /  20  20  20  10
QUEMADO.........................  85  53  82  51 /  10  10  10  10
GLENWOOD........................  92  61  91  59 /  10  10  10  10
CHAMA...........................  80  48  81  49 /  30  20  30  20
LOS ALAMOS......................  83  63  83  64 /  30  30  30  30
PECOS...........................  83  58  82  58 /  40  30  40  30
CERRO/QUESTA....................  82  53  83  53 /  40  30  40  30
RED RIVER.......................  75  47  74  49 /  50  30  50  40
ANGEL FIRE......................  75  46  76  46 /  60  30  60  40
TAOS............................  86  54  86  55 /  40  30  30  30
MORA............................  81  55  82  55 /  50  30  50  40
ESPANOLA........................  91  58  90  58 /  30  20  30  20
SANTA FE........................  87  60  86  60 /  30  20  40  30
SANTA FE AIRPORT................  89  61  89  61 /  30  20  30  20
ALBUQUERQUE FOOTHILLS...........  91  66  92  65 /  20  20  20  20
ALBUQUERQUE HEIGHTS.............  92  70  93  69 /  20  20  20  20
ALBUQUERQUE VALLEY..............  94  65  95  63 /  20  20  20  10
ALBUQUERQUE WEST MESA...........  93  66  94  64 /  20  20  20  10
LOS LUNAS.......................  94  64  94  63 /  20  20  20  10
RIO RANCHO......................  94  66  94  64 /  20  20  20  20
SOCORRO.........................  94  66  95  66 /  30  20  20  10
SANDIA PARK/CEDAR CREST.........  90  60  90  61 /  30  30  30  20
TIJERAS.........................  92  62  91  61 /  30  30  30  20
MORIARTY/ESTANCIA...............  89  54  89  54 /  30  30  30  20
CLINES CORNERS..................  86  60  86  61 /  40  30  30  30
GRAN QUIVIRA....................  89  64  90  64 /  40  30  30  20
CARRIZOZO.......................  88  66  92  66 /  40  30  30  20
RUIDOSO.........................  78  59  83  61 /  60  40  30  30
CAPULIN.........................  89  61  88  62 /  50  30  30  30
RATON...........................  91  61  93  61 /  40  30  30  30
SPRINGER........................  92  62  92  63 /  40  30  30  30
LAS VEGAS.......................  87  60  86  59 /  40  30  40  40
CLAYTON.........................  93  69  95  68 /  30  30  20  20
ROY.............................  90  67  89  66 /  30  30  20  40
CONCHAS.........................  97  71  98  73 /  30  30  20  30
SANTA ROSA......................  94  70  96  70 /  30  30  20  30
TUCUMCARI.......................  95  71 100  70 /  30  30  20  20
CLOVIS..........................  93  68  96  69 /  30  30  20  20
PORTALES........................  93  71  98  71 /  30  30  20  20
FORT SUMNER.....................  95  73  99  73 /  30  30  20  20
ROSWELL.........................  97  70 100  71 /  40  30  20  20
PICACHO.........................  91  64  94  65 /  40  30  30  30
ELK.............................  85  60  88  60 /  60  50  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ526-539.

&&

46/43
Hazardous weather outlook, Jul 13, 5:34 AM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MDT WED JUL 13 2011

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
534 AM MDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING FROM SOME OF THE THUNDERSTORMS THAT DEVELOP IN THE NORTHERN
SACRAMENTO MOUNTAINS OF NEW MEXICO AND PORTIONS OF LINCOLN COUNTY.
FLASH FLOODING FROM HEAVY RAINS IS POSSIBLE BELOW BURN SCARS FROM
RECENT WILD FIRES. PLEASE REVIEW THE LATEST FLASH FLOOD WATCH FOR
FURTHER INFORMATION. IN ADDITION...SMALL HAIL AND WIND GUSTS UP TO
50 MPH ARE POSSIBLE FROM THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOCALLY HEAVY RAINS ARE POSSIBLE THURSDAY AFTERNOON THROUGH EARLY
EVENING ACROSS THE NORTHERN AND CENTRAL MOUNTAINS OF NEW MEXICO...
AS WELL AS THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. SOME
THUNDERSTORMS MAY PRODUCE LOCALIZED FLASH FLOODING...PARTICULARLY
BELOW BURN SCARS FROM RECENT FIRES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 TO REPORT FLASH FLOODING.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:17 PM MDTAreal Flood AdvisoryABQSanta Fe88 min
Jul 12, 6:49 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval86 min
Jul 13, 3:34 AM MDTFlash Flood WatchABQ17 hr
Jul 13, 11:01 AM MDTAreal Flood AdvisoryABQLincoln119 min
Jul 13, 11:57 AM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 13, 12:30 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 13, 1:31 PM MDTAreal Flood AdvisoryABQLincoln119 min
Jul 13, 1:38 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Torrance112 min
Jul 13, 1:58 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln3 hr
Jul 13, 2:07 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 13, 2:53 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt3 hr
Jul 13, 3:01 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance119 min
Jul 13, 4:25 PM MDTSpecial Weather StatementABQCurry35 min
Jul 13, 4:39 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt111 min
Jul 13, 4:58 PM MDTSpecial Weather StatementABQQuay32 min
Jul 13, 5:12 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, Union2 hr
Jul 13, 5:12 PM MDTSevere Thunderstorm WarningABQCurry, Quay48 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.